# SDR SWIA2021071459479

- Difficulty date: March 24, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295 S25-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME MULTIPLE SPOTS OF CORROSION FROM STR25R TO 27.       REMOVED AND REPLACED FS 295 FRAME FROM STGR25R TO STGR27 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. COMPLETED SKYWEST TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE. SEE ATTACHED CONTINUATION CARD FOR ALL WORK PERFORMED
